| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision/difficulty with vision, cannot read well and having trouble with intermediate vision.The lens was explanted in a secondary procedure with monofocal lens.The clinical reason for the explant was patient was only correctable to distance 20/30, intermediate 20/40.Reading jio.Additional information has been requested.There are two medical device reports associated with this patient.This report is two of two.
Event or Problem Description
Additional information was requested and received stating the explant surgery was cancelled and there was no patient harm.
Additional Manufacturer Narrative
Additional information provided in b.2., b.5., b.6., d.10., h.3., h ,6.And h,10.The product was not returned for analysis; the lens remains implanted.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the lens remains implanted.The explant surgery was canceled for this eye.The reporting facility has not provided any further information.The manufacturer internal reference number is: (b)(4).